MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PROCUITY ZX WITH ISOTOUR PREM; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO PROCUITY ZX WITH ISOTOUR PREM; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number 3009PX-ZX-450
Medical Device Problem Codes No Audible Alarm (1019); Mechanical Problem (1384)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the alarm was not going off/bed alarm malfunctioning on a patient's bed.It was further reported that the patient fell and hit his head on the floor, resulting in a transfer to the ccu/icu.
 
Additional Manufacturer Narrative
It was reported to a stryker sales account manager at the customer site that allegedly a patient fell as the bed exit alarm was not triggered on the patient's bed.Furthermore, it was reported that allegedly the bed locked up while pushing the patient to another unit.The correct serial number and device were identified.A visual and functional inspection was performed by a stryker field service technician.It was found that the bed exit alarm system was operating properly, and there were no component level defects of the product.In addition, the stryker sr.Qae spoke to the stryker sales account manager who provided that the customer confirmed the patient did not experience any injury from the fall.Additionally, he provided that the customer was able to move the bed after the alleged brakes engaged inadvertently.Based on this, the stryker sr.Qae determined that the alleged brakes unexpectedly engaged was likely not due to any component level defects of the product.The issue was resolved for the customer by evaluating the bed and returning the unit to service.
 
Event or Problem Description

Brand Name
PROCUITY ZX WITH ISOTOUR PREM
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
alex wibert
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19410305
Report Number0001831750-2024-00703
Device Sequence Number8507265
Product Code FNL
UDI-Device Identifier07613327541366
UDI-Public(01)07613327541366
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number3009PX-ZX-450
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer05/03/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown